JournalsprimsVol. 24, No. 2pp. 169–203

Diagonal Short Time Asymptotics of Heat Kernels for Certain Degenerate Second Order Differential Operators of Hörmander Type

  • Satoshi Takanobu

    Tokyo Metropolitan University, Japan
Diagonal Short Time Asymptotics of Heat Kernels for Certain Degenerate Second Order Differential Operators of Hörmander Type cover
Download PDF

Cite this article

Satoshi Takanobu, Diagonal Short Time Asymptotics of Heat Kernels for Certain Degenerate Second Order Differential Operators of Hörmander Type. Publ. Res. Inst. Math. Sci. 24 (1988), no. 2, pp. 169–203

DOI 10.2977/PRIMS/1195175195